# SDR CALA2014091892234

- Difficulty date: September 13, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 42,758 hours, 17,549 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL CORRODED BETWEEN STRINGER 22L & 23L AT FRAME 68.  BLENDED CORROSION AT FRAME 68 ON L2 DOOR SILL BEAM IAW SRM 51-41-14 FIG 101.  AFTER REMOVAL FOUND OUT OF LIMITS IAW SRM.  R & R L2 DOOR SILL BEAM IAW SRM 51-72--11 PG 6 D & SRM 51-42-11 PARA 6 & 7.
